| Model Number |
133S-MV-13-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a left side "tissue expander rupture" the device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported a left side "tissue expander deflation." healthcare professional additionally reported "discomfort" and "tissue expander implanted longer than 6 months." the device has been explanted and not replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, two openings anterior side assessed as surgical damage.Pain: unable to observe since it is not related to the device.Additional observations: creases are observed.No further actions are required since no issue in the manufacturing of the device is observed.